# SDR SWAA2022072723755

- Difficulty date: June 28, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED AT I/B RADIUS STR 5L-6L (ABOVE FED CUTOUT) / [01] JOB COMPLETED ON CUSTOMER CARD#M-22-153-01244 (1992) OR TTG8Q00D947C.  SELECTED 'EA-GENERAL' REPAIR REFERENCE PER EA#M-22-153-01244 STEP 10;[02] VERIFIED REPAIRED PER EA M-22-153-01244 (TTG8Q00D947C). VERIFIED MEASURMENT TABLE
